# SDR AWXA200300438

- Difficulty date: April 15, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 53,765 hours, 38,035 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Plate
- Part number: 69489027
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EES - DURING C-17 CHECK CORROSION WAS FOUND ON TOP SURFACE OF GIRT FITTING ATTACH BRACKET (PLATE) AT L-2 DOOR FWD FITTING. MAINTENANCE REMOVED AND REPLACED GIRT FITTING ATTACH BRACKET AT L-2 DOOR PER T/C C1D25018.
